# SDR ASAA1047596

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498158
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L STA 440 HAS HOLE IN IT.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR J-ANGLE.
